Necessary and sufficient conditions for the absolute instability of solutions of linear differential-difference equations with self-adjoint operator coefficients
AbstractFor linear differential-difference equations of retarded and neutral types with infinitely many deviations and self-adjoint operator coefficients, we present necessary and sufficient conditions for the absolute instability of the zero solutions.
How to Cite
SlyusarchukV. Y. “Necessary and Sufficient Conditions for the Absolute Instability of Solutions of linear Differential-Difference Equations With Self-Adjoint Operator Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 5, May 2018, pp. 715-24, http://umj.imath.kiev.ua/index.php/umj/article/view/1590.